MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 60; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ALTRUA 60; PACEMAKER
Model Number S606
Medical Device Problem Codes Premature Discharge of Battery (1057); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an in-office visit there was difficulty interrogating this pacemaker.Magnet response was found, but there was concerns of premature battery depletion.Subsequently, a revision procedure was performed and the pacemaker was explanted and replaced.No additional adverse patient effects were reported.

Brand Name
ALTRUA 60
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23618849
Report Number2124215-2025-85515
Device Sequence Number18653265
Product Code LWP
UDI-Device Identifier00802526484490
UDI-Public(01)00802526484490(17)150426
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/26/2015
Device Model NumberS606
Device Catalogue NumberS606
Device Lot Number203069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date11/21/2025
Date Device Manufactured05/02/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexFemale